MathSciNet Relay Station
MathSciNet bibliographic data
MR1324633 53C25 (32L25 53A30 53C05)
Joyce, Dominic D. Explicit construction of self-dual $4$-manifolds. Duke Math. J. 77 (1995), no. 3, 519–552.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement